MAUDE Adverse Event Report: STRYKER-ENDOSCOPY LAKELAND 5300 N/A; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R

STRYKER-ENDOSCOPY LAKELAND 5300 N/A; ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Model Number LF1212A
Medical Device Problem Codes Contamination (1120); Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the reprocessed ligasure failed.It was noticed by the physician that the hysterectomy infection that he assisted with had used a reprocessed ligasure device during the case.The complainant is not aware of any patient injury, medical intervention, or extended procedure time.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation since the facility reported they did not save the device.As the device was not returned for evaluation, inspection was unable to be performed.A review of the dhr could not be performed as the lot/serial number was not reported.Stryker procedure(s) support(s) that the device was unlikely to have been released from stryker with the reported failure mode.The reported event could be attributed to: improper handling/storage subsequent to distribution from stryker.Contamination of device in pre-op inspection.The instructions for use (ifu) state: this product cannot be adequately cleaned and/or sterilized by the user in order to facilitate safe reuse and is therefore intended for single use.Attempts to clean or sterilize these devices without appropriate regulatory authorization may result in bioincompatibility, infection, or product failure risks to the patient.Package is provided sterile by method of ethylene oxide gas.Inspect packaging for damage.If damaged, do not use.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened and a supplemental will be filed.
 
Event or Problem Description

Brand Name
N/A
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESSORIES, LAPAROSCOPIC & ENDOSCOPIC, R
Manufacturer (Section D)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
STRYKER-ENDOSCOPY LAKELAND 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key23330397
Report Number0001056128-2025-00065
Device Sequence Number13415873
Product Code NUJ
UDI-Device Identifier07613327565300
UDI-Public07613327565300
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K230251
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLF1212A
Device Catalogue NumberLF1212A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown